Numerical approximation of neutral differential equations on infinite interval

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper we study numerical approximation of linear neutral differential equations on infinite interval using equations with piecewise constant arguments. As an application of our approximation results, we obtain stability theorems for some classes of linear delay and neutral difference equations.

Original languageEnglish
Pages (from-to)983-999
Number of pages17
JournalJournal of Difference Equations and Applications
Volume8
Issue number11
DOIs
Publication statusPublished - Nov 1 2002

Fingerprint

Piecewise Constant Argument
Neutral Difference Equation
Delay Difference Equation
Neutral Differential Equation
Infinite Interval
Linear Difference Equation
Stability Theorem
Difference equations
Numerical Approximation
Linear differential equation
Differential equations
Approximation
Class

Keywords

  • Difference equations
  • Equations with piecewise constant arguments
  • Numerical approximation
  • Stability

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Applied Mathematics
  • Analysis

Cite this

Numerical approximation of neutral differential equations on infinite interval. / Győri, I.; Hartung, F.

In: Journal of Difference Equations and Applications, Vol. 8, No. 11, 01.11.2002, p. 983-999.

Research output: Contribution to journalArticle

@article{1cf152dd695d475181364dcc4a0dcff0,
title = "Numerical approximation of neutral differential equations on infinite interval",
abstract = "In this paper we study numerical approximation of linear neutral differential equations on infinite interval using equations with piecewise constant arguments. As an application of our approximation results, we obtain stability theorems for some classes of linear delay and neutral difference equations.",
keywords = "Difference equations, Equations with piecewise constant arguments, Numerical approximation, Stability",
author = "I. Győri and F. Hartung",
year = "2002",
month = "11",
day = "1",
doi = "10.1080/10236190290015263",
language = "English",
volume = "8",
pages = "983--999",
journal = "Journal of Difference Equations and Applications",
issn = "1023-6198",
publisher = "Taylor and Francis Ltd.",
number = "11",

}

TY - JOUR

T1 - Numerical approximation of neutral differential equations on infinite interval

AU - Győri, I.

AU - Hartung, F.

PY - 2002/11/1

Y1 - 2002/11/1

N2 - In this paper we study numerical approximation of linear neutral differential equations on infinite interval using equations with piecewise constant arguments. As an application of our approximation results, we obtain stability theorems for some classes of linear delay and neutral difference equations.

AB - In this paper we study numerical approximation of linear neutral differential equations on infinite interval using equations with piecewise constant arguments. As an application of our approximation results, we obtain stability theorems for some classes of linear delay and neutral difference equations.

KW - Difference equations

KW - Equations with piecewise constant arguments

KW - Numerical approximation

KW - Stability

UR - http://www.scopus.com/inward/record.url?scp=0036853277&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036853277&partnerID=8YFLogxK

U2 - 10.1080/10236190290015263

DO - 10.1080/10236190290015263

M3 - Article

AN - SCOPUS:0036853277

VL - 8

SP - 983

EP - 999

JO - Journal of Difference Equations and Applications

JF - Journal of Difference Equations and Applications

SN - 1023-6198

IS - 11

ER -